# SDR SWAA2022071114650

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB ANGLE AT RT WING 2022-305720 / [01] REPLACED ANGLE ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED ANGLE ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.
